MathSciNet Relay Station
MathSciNet bibliographic data
MR1828480 (2002b:12005) 12F10 (14H30 20D06 20E22)
Abhyankar, Shreeram S.; Inglis, Nicholas F. J. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2941–2869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement